Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

C-W cell decompositions of symmetric homogeneous spaces


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 66 (1960), 126-128
MathSciNet review: 0121425
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Lectures on symmetric spaces, Massachusetts Institute of Technology notes, 1958.
  • 2. Raoul Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313–337. MR 0110104 (22 #987)
  • 3. Raoul Bott and Hans Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964–1029. MR 0105694 (21 #4430)
  • 4. C. Chevalley, Lie groups, I, Princeton, 1946.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10428-4
PII: S 0002-9904(1960)10428-4